Dec 12, 2003
i have fullblown aids, I've lost a good amount of weight over the past couple months, I now have this problem with extreemly dry skin, and I itch like crazy, what can i get to help..
Response from Dr. Moyle
Often skin conditions get worse when HIV treatment are helping the immune system recover, sometimes its infections especially fungi on the skin and less commonly dry skin conditions are associated with HIV drugs (usually with indinavir). The first thing is to see your doctor and see if he can help and if needs be get a referal to a dermatologist, a skin specialist. Regards
3tc/retrovir/crixivan & lipo
- Can You Get Hep C From Sharing A Joint?
- Will Two People Infected With Genital Herpes Make Each Others Herpes Worse?
- What Natural Herb Can Be Used To Treat Chlamydia?
- What Are The Long And Short Term Problems With Genital Warts?
- Testing For Chlamydia With Urinalysis
- Syphilis Rash On Hands Legs Feet
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.